Periodical, almost periodical and bounded solutions to differential equation $dx/dt=f(t,x)$
Doklady Akademii Nauk, Tome 132 (1960) no. 3, pp. 531-534
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_3_a11,
author = {A. I. Perov},
title = {Periodical, almost periodical and bounded solutions to differential equation $dx/dt=f(t,x)$},
journal = {Doklady Akademii Nauk},
pages = {531--534},
year = {1960},
volume = {132},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_3_a11/}
}
A. I. Perov. Periodical, almost periodical and bounded solutions to differential equation $dx/dt=f(t,x)$. Doklady Akademii Nauk, Tome 132 (1960) no. 3, pp. 531-534. http://geodesic.mathdoc.fr/item/DAN_1960_132_3_a11/